# SDR COMA0660249

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 24,784 hours, 21,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 125
- Condition: Faulty
- Location: Te Flaps
- Part time: 28,227 hours, 26,363 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5204 - RECEIVED A FLAP FAIL CAUTION MESSAGE ON GROUND WHEN SELECTED TO 30 DEGREES.  REPLACED THE FLAP POWER DRIVE UNIT.
